# SDR SWAA2022122284301

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 70,155 hours, 41,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B FOUND TO HAVE DELAMINATION; FLUID SATURATION; AND DAMAGED FASTENER HOLES.   REMOVE AND REPLACED THE 193 B PANEL IAW AMM 53-51-21.
